I am 67 and I have noticed some of my friends are losing their memory. One of them doesn't recognize her own family. She was in chemo when I was.
I used to have an excellent memory, but I have noticed that my memory and my ambition have been getting worse and worse. I get up of a morning thinking I will do a lot of things, but end up not doing anything.
I have been taking bupropion, tramadol for back pain, gabapentin for nueropathy and triamterene/Hctz as a diuretic. I also take Advair and Spriva for easier breathing. I have taken these for 2-3 years.
For the past two months I have been gradually cutting down on dosage.....except for the triam pill. I can take 1 or 2 of the triam so I only take one. The bupropion is an antidepressant. I have been using creams and lotions on my feet and aspirin and a heat pad for my back. I do have more ambition and get more done, my mind doesn't seem as foggy and I am not as forgetful.
Could it be the mixture of these 4 meds is even worse on the memory than taking only one? Each one affects memory according to what I have researched.
Are there any alternative meds that don't hurt the memory?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.